# SDR CA100712011

- Difficulty date: July 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727281
- Aircraft time: 45,110 hours
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ball Joint
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE FIRE INDICATION ON CLIMB.  INFLIGHT SHUTDOWN CARRIED OUT AND AIRCRAFT RETURNED TO STATION.  AIRCRAFT INSPECTED, 8TH AND 13TH STAGE DUCT BALL JOINTS (BETWEEN ENGINE AND PYLON) FOUND LEAKING, REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
